ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2016.1.5937

\(\xi\)-Lie Derivations on Algebras of Locally Measurable Operators

Juraev I. M.
Vladikavkaz Mathematical Journal 2016. Vol. 18. Issue 1.
We study \(\xi\)-Lie derivations on algebras of locally measurable operators \(LS(M)\), where \(M\) is a von Neumann algebra without central summands of type \(I_{1}\).
Keywords: von Neumann algebra, locally measurable operator, derivation, Lie derivations, \(\xi\)-Lie derivations, center valued trace
Language: Russian Download the full text  
For citation: †Juraev I. M. \(\xi\)-Lie derivations on algebras of locally measurable operators // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 19, no. 1, pp. 26-35. DOI 10.23671/VNC.2016.1.5937
+ References

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2023 ёжный математический институт